# SDR 97ZZZM679

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7168 - MCO/FLL - UPON ARRIVAL INTO FLL, GREEN NOSE GEAR INDICATOR FAILED TO ILLUMINATE, CYCLED GEAR.  ALL THREE INDICATORS ILLUMINATED.  A/C LANDED WITHOUT INCIDENT.  THE A/C WAS FERRIED TO MIA WITH GEAR DOWN AND LOCKED.  JACKED A/C, CLEANED NOSE GEAR DOWNLOCK SWITCH.  OPERATION CHECK SATISFACTORY.  RELEASED TO SERVICE.  (M)
